EQUUS Film Festival’s Diana De Rosa to Host Noon Hour on Horse Radiothon 

EQUUS Film Festival will be hosting the noon hour of Horse Network Radiothon today. Co-Organizer Diana De Rosa will be talking with Mario Contreras, lead trainer at the Medieval Times, and Ron Danta and Danny Robertshaw, whose movie, Life in the Doghouse, appeared on the Hallmark Channel.  This is Horse Radio Network’s 4th Annual Live 12 Hour Holiday Radio Event: the "HRN Holiday Radiothon," airing today, Monday, November 26th, from 9:00 am to 9:00 pm Eastern. This year's event is sponsored by WeatherBeeta and Horseloverz.com.

The HRN Holiday Radiothon will feature 12 hours of programming with over 20 hosts from HRN programs--including HORSES IN THE MORNING, Dressage, Heels Down Happy Hour, Horse Nation, Monty Roberts Horsemanship Radio, Certified Horsemanship Association, Healthy Critters Radio, Certified Horsemanship Association, EQUUS Film Festival and many more.

The event is a celebration of the holiday season for horse lovers, as listeners join in with top riders, guests, and celebrities from all over the world to answer this year's theme question "If your horse could talk, what would his/her New Year's Resolution be for 2019"?  Horse Radio Network founder, Glenn the Geek, and Dr. Wendy Ying of the Driving Radio Show will MC the event.

This year's Radiothon includes over $4,000 in prize giveaways and the chance for listeners to record their own holiday wishes to be aired on the show.  After the live event, a recorded version will be available in its entirety at HolidayRadiothon.com, HorseRadioNetwork.com and on all podcast players.

Learn how to listen in, join in the fun, and win prizes by visiting HolidayRadiothon.com.

Photos available upon request

ABOUT THE EQUUS FILM FESTIVAL:
EQUUS Film Festival’s annual event runs this week, starting on Thursday, November 29, with its Welcome Gathering, through Sunday, December 2, culminating with the WINNIE Awards. Horse movies, shorts, documentaries and more run all day Friday through Sunday at the WYTHE Cinema in Brooklyn, NY. For more details and a schedule of movies go to www.equusfilmfestival.net.

EQUUS FILM FESTIVAL SCHEDULE: WYTHE Hotel, Brooklyn, NY November 29-December 2

  • Thursday November 29 - Welcome Gathering – 6 PM- 9 PM: The Wild Horses of Sable Island Gallery
  • Friday November 30 – Films – 12:00 PM - 11:00 PM
  • Friday November 30 – Pop Up Gallery – 12:00 PM - 8:00 PM
  • Saturday December 1 – Films - 12:00 PM - 11:00 PM
  • Saturday December 1 – PANELS - 10:00 AM - 3:00 PM
  • Saturday December 1 – Pop Up Gallery - 10:00 a.m. - 3:00 PM
  • Sunday December 2 – Films - 12:00 PM – 7:00 PM
  • Sunday December 2 – WINNIE Awards – 7:00 PM - 8:00 PM
  • Sunday December 2 – Pop Up Gallery - 12:00 PM - 7:00 PM
  • Sunday December 2 – PANELS – 11:00 AM – 12:00 PM
  • Sunday December 2 – 3:00-5:00 (618 West 52nd Street) Clinton Park Stables Carriage Horse Tour

 PANELS: SATURDAY & SUNDAY

  • i-PHONE CAMERA CLASS – SATURDAY 10:00 am (30 min)
  • THE GOBI GALLOP AND OTHER INTERESTING RIDES - SATURDAY 10:45 am (30 min)
  • FROM BOOK TO SCREENPLAY TO FILM - SATURDAY 12:00 pm (30 min)
  • INTERNATIONAL EQUINE FILM DIRECTORS – SATURDAY 12:30 pm (30 min)
  • THE AMERICAN EQUINE DOCUMENTARY FILMMAKER – SATURDAY 1:00 pm (30 min)
  • EQUINE ISSUES TODAY – SATURDAY 1:30 pm (30 min)
  • MUSTANGS - with the Mustang Heritage Foundation – SATURDAY 2:00 pm (60 min)
  • YOUR BOOK TO VIDEO SERIES CLASS – SUNDAY 11:00 am (30 min)
  • THE KNABSTRUPPER HORSE – SUNDAY 11:30 am (30 min)

ADDITIONAL INFORMATION

 SOCIAL MEDIA: https://www.facebook.com/EquusFilmFestivalNYC, https://twitter.com/EQUUSFilmNYC, #EFF18, #EFFNYC, #EQUUSFILM, #EQUUSART,  #EQUUUSLIFE, #EFFTOUR

 WHAT:  EQUUS FILM FESTIVAL WELCOME GATHERING, Location: Wild Horses of Sable Island Gallery - 109 Ingraham St., Brooklyn, New York 11237. Thursday, November 29.

 LOCATION FOR FILMS/DIRECTORS PANELS/NETWORKING: WYTHE HOTEL in Brooklyn, NY. N 11th St & Brewers Row & Wythe Avenue - Brooklyn, NY 11249 - 718-460-8000 – wythehotel.com.

 WHAT:  EQUUS FILM FESTIVAL FILMS: Tickets can be ordered online. Click on Ticket Link on the website at www.equusfilmfestival.net.

 WHAT:  POP-UP GALLERY: Networking Opportunity with those attending the EQUUS Film Festival as well as Panels.  

 WHAT:  CARRIAGE HORSES STABLE TOURS, Clinton Park Stables, 618 West 52nd Street, New York, NY 10019 (between 11th and 12th), Free to attend but please reserve your ticket on line. Space is limited.

 WHAT:  EQUUS FF ON DEMAND STREAMING SERVICE: https://filmfestivalflix.com/festival/equus/#.W_xJtehKiUn

FOR RESERVE OR PURCHASE TICKETS GO TO: equusfilmfestival.net

About Horse Radio Network
The Horse Radio Network (HRN) is proud to be the "Voice of the Horse World" and home of the most entertaining equine radio shows/podcasts on the internet. HRN currently produces a multitude of different shows and just passed 7,500 episodes. Their lively interviews and fun segments by horse industry experts and professionals have generated millions of downloads and fans from all corners of the globe.  HRN's unique format is a mix of entertainment and education that engages listeners in a friendly and dynamic way.

CONTACTS:
LISA DIERSEN: Founder, +1-630-272-3077, lisa@equusfilmfestival.net
DIANA DE ROSA: Co-Organizer, +1-516-848-4867, dderosa1@optonline.net

 

AHP has not verified the factual statements in any message and AHP assumes no responsibility for the contents of, or any damage resulting from, any communication in the Newsgroup. Publication in the Newsgroup is not an endorsement by the organization of any product, person, or policy.